# SDR 95ZZZX3141

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36398
- Make and model: Piper PA-32RT-300
- Aircraft serial: 7885157
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: LW120980210
- Condition: Missing
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WTIIH LYCOMING SB 518C (COPY ATTACHED) FOUND CRIMPED NUT HOLDING VALVE TOGETHER WAS MISSING.  UPON FURTHER INVESTIGATION, FOUND NUT LODGED IN HOSE ELBOW TO OIL COOLER.
